Géométrie algébrique
Revêtements tangentiels et tours infinies d'Artin–Schreier
[Tangential covers and infinite Artin–Schreier towers]
Comptes Rendus. Mathématique, Volume 354 (2016) no. 12, pp. 1225-1229.

Let (X,q) be a smooth marked curve of genus g>0, defined over an algebraic closed field of characteristic p0. We consider all generically étale covers π:ΓX, marked at a subset Dπ1(q) of cardinality d0, satisfying a natural tangency condition inside JacΓ. We characterize the latter, so-called d-tangential covers, as zero-divisors of certain polynomials. We focus at last on some funny behaviour in positive characteristic. Namely, infinite towers of 1-tangential covers, étale over X{q}, but wildly ramified over q. The latter exist if and only if qX is a Cartier point.

Soit (X,q) une courbe lisse marquée, de genre g>0 et définie sur un corps algébriquement fermé de caractéristique p0. On considère tous les revêtements π:ΓX, génériquement étales, marqués en un sous-ensemble Dπ1(q) de cardinal d0 et satisfaisant une condition de tangence dans JacΓ. On caractérise ces revêtements, appélés d-tangentiels, comme diviseurs de zéros de certains polynômes. Nous montrons enfin quelques pathologies en caractéristique positive, notamment des tours infinies de revêtements 1-tangentiels, étales au-dessus de X{q}, mais sauvagement ramifiées au-dessus de q. Elles existent si et seulement si qX est un point de Cartier.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2016.10.021
Treibich, Armando 1, 2

1 EA2462 LML, Université d'Artois, France
2 RN, Universidad de la República, Uruguay
@article{CRMATH_2016__354_12_1225_0,
     author = {Treibich, Armando},
     title = {Rev\^etements tangentiels et tours infinies {d'Artin{\textendash}Schreier}},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {1225--1229},
     publisher = {Elsevier},
     volume = {354},
     number = {12},
     year = {2016},
     doi = {10.1016/j.crma.2016.10.021},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2016.10.021/}
}
TY  - JOUR
AU  - Treibich, Armando
TI  - Revêtements tangentiels et tours infinies d'Artin–Schreier
JO  - Comptes Rendus. Mathématique
PY  - 2016
SP  - 1225
EP  - 1229
VL  - 354
IS  - 12
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2016.10.021/
DO  - 10.1016/j.crma.2016.10.021
LA  - fr
ID  - CRMATH_2016__354_12_1225_0
ER  - 
%0 Journal Article
%A Treibich, Armando
%T Revêtements tangentiels et tours infinies d'Artin–Schreier
%J Comptes Rendus. Mathématique
%D 2016
%P 1225-1229
%V 354
%N 12
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2016.10.021/
%R 10.1016/j.crma.2016.10.021
%G fr
%F CRMATH_2016__354_12_1225_0
Treibich, Armando. Revêtements tangentiels et tours infinies d'Artin–Schreier. Comptes Rendus. Mathématique, Volume 354 (2016) no. 12, pp. 1225-1229. doi : 10.1016/j.crma.2016.10.021. http://www.numdam.org/articles/10.1016/j.crma.2016.10.021/

[1] Baker, C. Points on curves, Int. Math. Res. Not., Volume 7 (2000), pp. 353-370

[2] Treibich, A. Tangential polynomials and elliptic solitons, Duke Math. J., Volume 59 (1989) no. 3, pp. 611-627

[3] Treibich, A. Matrix elliptic solitons, Duke Math. J., Volume 90 (1997) no. 3, pp. 523-547

[4] Treibich, A. Tangential polynomials and matrix KdV elliptic solitons http://premat.fing.edu.uy/papers/2015/178.pdf (à paraître dans Funct. Anal. Appl.)

Cited by Sources: